Jump to content

Want to taper off Klonopin


[kl...]

Recommended Posts

I've been on 2 mg Klonopin or 15 years and all the sudden I am feeling withdrawal symptoms that come and go even though i have not reduced the dose.

 

I'm here for support as I want to taper off.

Link to comment
Share on other sites

Hello klonopinIwantoff, welcome to BenzoBuddies,

 

It sounds like your body has become tolerant to your dose, this means you'll need to either taper off of it or increase it to achieve the same effect.  We can help you taper, we suggest reducing by about 5-10% every couple of weeks but its important to pay attention to your symptoms and use them to guide your taper in order to remain functional.

 

I'll provide some links to help you navigate the forum plus some resources but please let us know how we can help you.

 

Pamster

 

Colorado Consortium Benzodiazepine Deprescribing Guidelines

 

Planning Your Withdrawal (Taper)

 

Withdrawal Support (during your taper)

 

The Ashton Manual

 

Link to comment
Share on other sites

×
×
  • Create New...